# SDR C2XA0CL003

- Difficulty date: January 12, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23065950
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4078 - THE CREW REPORTED SMOKE IN CABIN AND COCKPIT WITH ACTIVATION OF THE DE-ICE SYSTEM DURING HIGH POWER SETTINGS.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES IAW MM 73-11-10.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
